Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Polishness of the Wijsman topology revisited


Author: László Zsilinszky
Journal: Proc. Amer. Math. Soc. 126 (1998), 3763-3765
MSC (1991): Primary 54B20
MathSciNet review: 1458275
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $X$ be a completely metrizable space. Then the space of nonempty closed subsets of $X$ endowed with the Wijsman topology is $\alpha $-favorable in the strong Choquet game. As a consequence, a short proof of the Beer-Costantini Theorem on Polishness of the Wijsman topology is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54B20

Retrieve articles in all journals with MSC (1991): 54B20


Additional Information

László Zsilinszky
Affiliation: Department of Mathematics, University of South Carolina, Columbia, South Carolina 29208
Address at time of publication: Department of Mathematics and Computer Science, University of North Carolina at Pembroke, Pembroke, North Carolina 28372
Email: zsilinsz@math.sc.edu, laszlo@nat.uncp.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04526-2
PII: S 0002-9939(98)04526-2
Keywords: Wijsman topology, strong Choquet game, strong Choquet space, Polish space
Received by editor(s): January 20, 1997
Received by editor(s) in revised form: April 28, 1997
Communicated by: Alan Dow
Article copyright: © Copyright 1998 American Mathematical Society